Exact method of calculation of a class of multidimensional singular integrals
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1981), pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1981_1_a1,
author = {V. A. Volokhin},
title = {Exact method of calculation of a~class of multidimensional singular integrals},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--14},
year = {1981},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1981_1_a1/}
}
V. A. Volokhin. Exact method of calculation of a class of multidimensional singular integrals. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1981), pp. 11-14. http://geodesic.mathdoc.fr/item/IVM_1981_1_a1/